It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Addiction & Recovery Board Index
Pages: 1 2 Showing 21 - 32 of 32 for benzo taper headaches. (0.003 seconds)


... may increase risk of Benzo withdrawal seizure. ... (41 replies)
... may increase risk of Benzo withdrawal seizure. ... (1 replies)
... Yes, Esgic is a Barbitruate. The withdrawal syndrome and addiction potential is about the same as benzo's. In fact you can substitute a Benzo for a Barb for a taper although usually they use valium or klonopin. ... (15 replies)

Rosie's update
Mar 19, 2004
... for a few weeks then maybe you will be able to taper a bit faster? ... (23 replies)
... Thank you for the very kind words... i am 1 hour away from it being 1 day ( 24 hours) from my last 5MG pill... So it's exciting to be starting day 2... last night was a challenge to say the least , my sleeping pills didn't work lol (zopiclone) so i just took the Clonnazapan, took more than i expected but got me to this point... I suffer from adhd so i've been on zolft and... (16 replies)
... for a long time before starting a slow taper from Oxycodone and, truthfully, it did not help a whole lot. ... (16 replies)
... HI Lou, it is me, the one who is trying to taper off of the Klonopin. ... (1 replies)
... get up the next day and do the same again....... you know the drill! I suspect that the end of taper for the majority of "reasonably" normal people is really unexceptional. You will just go lower and lower and one day when you are at 1 mg or . ... (128 replies)
... I wish I could get off this faster but it's been a battle just trying to wean down! Think I'll try a slower taper since skipping the 4mg for a few days only to return back to 2.5 tabs a day isn't working. ... (3 replies)
... Hi, I read the earlier posts from 2004, and the amounts that person and the way she was taking it probably would not cause any physical addiction to Klonopin. I, however, am an addict, and I am right now going through the Hell of my Life trying to get off of Klonopin. The highest dose I was prescribed was 2 mg per day (I had a nervous breakdown due to a very serious car... (23 replies)
... Hi there, I don't know anything about the other things - but Xanax can make you feel awful. It is highly addictive, and the WD's occur very quickly (just hours later in many cases).... So you might be feeling sick from the Xanax WD's I just tapered off Xanax & have been clean for 3 months, yet still am feeling the effects. Dizziness & headaches were very, very... (9 replies)
Interesting?
Jan 31, 2004
... Sammi and Lynn I have just written a long post to you and it has disappeared! Bummer. Sorry - I have misled you - above is part of an article by "Rik" - I was constrained by space - its only about 1/4 of the article - if you want me to post the rest in sections - let me know - wont do unless you ask - might bore the a** off other people! If you want to know more about Rik... (11 replies)




Pages: 1 2

All times are GMT -7. The time now is 10:32 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!